Two ways to generate monotonic sequences:Convexity and ratios

Jameson, G.J.O. (2021) Two ways to generate monotonic sequences:Convexity and ratios. Mathematical Gazette, 105 (562). pp. 16-26. ISSN 0025-5572

[img]
Text (monseqgaz.pdf)
monseqgaz.pdf - Accepted Version
Restricted to Repository staff only until 17 August 2021.
Available under License Creative Commons Attribution-NonCommercial.

Download (162kB)

Abstract

Here we give an account of two appealingly simple techniques to generate monotonic sequences that were developed by the author and Grahame Bennett. Sadly, Bennett died in 2016 after a lifetime of distinguished contributions in the field of inequalities. This article is dedicated to him.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Gazette
Additional Information:
https://www.cambridge.org/core/journals/mathematical-gazette/article/abs/two-ways-to-generate-monotonic-sequences-convexity-and-ratios/2E4671537901ECAB78C7A5C952E4550D The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 105 (162), pp 16-26 2021, © The Mathematical Association 2021
ID Code:
152684
Deposited By:
Deposited On:
12 Mar 2021 14:50
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Jul 2021 06:12